# SDR A1U2002F00000

- Difficulty date: December 14, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N440SL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7158
- Engine: Lyc LTS101750B1
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Pump
- Part number: 1176415103
- Part serial: 140778
- Condition: Failed
- Location: Fuel Transfer
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON STARTUP WHILE SWITCHING FUEL TRANSFER PUMPS ON, TRANSFER PUMP FORWARD FAILED TO OPERATED.  PROBABLE CAUSE, BEARINGS SEIZED.
